# SDR FDEA202407281121

- Difficulty date: July 28, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 50,783 hours, 27,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A53980389200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SHEAR WEB BROKEN AT FR77 -Y1910 FABRICATED THE SHEAR WEB AND INSTALLED WITH FASTENERS I.A.W AIRBUS DRAWING   A53980389 & I.A.W A300-600 GMM 7-0-1001 SRM 51-40-21-001 PARA 7 P.24-P.50. LOCATED AT MAIN   DECK FLOOR FR77 -Y1910. THIS REPAIR CLASSIFIED AS MAJOR PER GMM 06-2-100.
